# SDR SWAA2013040114245

- Difficulty date: February 27, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 69,159 hours, 59,229 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6548607Y315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT ASSY CRACKED BETWEEN BS 294.5 TO BS 312, BETWEEN STR 26R TO STR 26L.  REPAIRED DUCT ASSY IAW EA.
